# SDR GTIA2021081335931

- Difficulty date: August 12, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N648NK
- Make and model: Airbus A320-232
- Aircraft serial: 7656
- Aircraft time: 14,493 hours, 6,509 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT-COMPLIED WITH TSM 05-50-00-810-831-A AND PERFORMED AUTOMATIC ENG RUN IAW AMM 71-00-00. COULD NOT DUPLICATE. NO DEFECTS NOTED. A/C OK FOR CONTINUED SERVICE.
